Jambura Journal of Mathematics


Jambura Journal of Mathematics (JJoM) is a peer-reviewed journal published by the Department of Mathematics, Universitas Negeri Gorontalo. This journal is available in print and online and highly respects the publication ethic and avoids plagiarism. JJoM is a national journal intended as a communication forum for mathematicians and other scientists from many practitioners who use mathematics in their research. JJoM disseminates new research results in all areas of mathematics and its applications. Besides research articles, the journal also receives survey papers that stimulate research in mathematics and its applications. The scope of the articles published in this journal deal with a broad range of mathematics topics, including:


  • Numerical Analysis
  • Modelling and Simulation
  • Logic
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Control and Optimization
  • Applied Mathematics
  • Analysis
  • Algebra and Number Theory
  • Computational Mathematics
  • Statistics and Probability

  Journal Title
  Journal Abbreviation 
  Frequency
  DOI 
  Online ISSN | Print ISSN
  Editor-in-Chief | Managing Editor
  Publisher
:   Jambura Journal of Mathematics (JJoM)
:   Jambura J. Math
:   Biannual (January and July)
:   https://doi.org/10.34312/jjom by 
:   2656-1344 | 2654-5616
:   Hasan S Panigoro | Resmawan
:   Department of Mathematics, Universitas Negeri Gorontalo
               




Announcements

 

CALL FOR REVIEWER

 

We invite experts with relevant areas of expertise to join as Partners of the Jambura Journal of Mathematics. Click the following link

Form Reviewer

 
Posted: 2021-06-06
 

ACCREDITATION

 
Jambura Journal of Mathematics (JJoM) is classified into national's 3rd highest cluster for reputable journal in Indonesia by the Ministry of Research and Technology of the Republic of Indonesia, No. 200/M/KPT/2020, Started from Vol. 1 No. 1 2019 Until Vol. 5 No. 2 2023.  
Posted: 2021-01-26
 

CALL FOR PAPERS 2022

 
 
 
Posted: 2021-05-02
 
More Announcements...

Vol 4, No 1: January 2022

Jambura Journal of Mathematics (JJoM) Volume 4 Number 1 (January 2022) has been officially published. This issue contains 15 articles available online that were authored by 49 authors from 15 affiliations and 3 Countries.

Table of Contents

Articles

Retno Wahyuni Putri, Miftahuddin Miftahuddin
PDF
1-16
Novia Amilatus Solekha, Mohammad Farhan Qudratullah
PDF
17-32
Nurlela Nurlela, Ahmad Faisol, Fitriani Fitriani
PDF
33-40
Anna Islamiyati, Sitti Sahriman, Sakinah Oktoni
PDF
41-49
P. K. Santra, Hasan S. Panigoro, G. S. Mahapatra
PDF
50-63
Darmawati Darmawati, Musafira Musafira, Darma Ekawati, Wahyudin Nur, Muhlis Muhlis, Siti Fatima Azzahra
PDF
64-76
Mohammad Ghani
PDF
77-85
Asrirawan Asrirawan, Sri Utami Permata, Muhammad Ilham Fauzan
PDF
86-103
Taly Purwa, Barbara Ngwarati
PDF
104–118
Wibawati Wibawati, Widya Amalia Rahma, Muhammad Ahsan, Wilda Melia Udiatami
PDF
119–125
Rafika Husnia Munfa'ati, Sugi Guritman, Bib Paruhum Silalahi
PDF
126–134
Yanita Yanita, Eka Purwanti, Lyra Yulianti
PDF
135-144
Indrawati Lihawa, Sumarno Ismail, Isran K Hasan, Lailany Yahya, Salmun K Nasib, Nisky Imansyah Yahya
PDF
145-151
Auliya Fithry, I Wayan Mangku, I Gusti Putu Purnaba
PDF
152-166
Suwardi Annas, Uca Uca, Irwan Irwan, Rahmat Hesha Safei, Zulkifli Rais
PDF
167-176